Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    5
  • views
    8052

Day #1

anbecker

151 views

So the first pill has been in my system for about 24 hours now and the next pill isnt due until tomorrow night. Nothing to notice really so far but I definitely didn't expect anything for quite some time. I woke up in the middle of the night with a headache and upset stomach but I am not convinced that accutane caused it, I think it was just coincidence.

All in all I am feeling really good about this journey and can't wait until I start seeing results. How long does it usually take before seeing results and how far into treatment did everyone start seeing side effects or the dreaded IB??



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×